Affordable Access

Publisher Website

The ε-approach to the multidimensional knapsack problem: The polynomial growth of the tree of branching

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
17
Issue
4
Identifiers
DOI: 10.1016/0041-5553(77)90120-3

Abstract

Abstract IT IS shown that the growth of the number of vertices of the tree of branching in the knapsack problem is not greater than polynomial.

There are no comments yet on this publication. Be the first to share your thoughts.